# SDR 95ZZZX763

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1650Z
- Make and model: Cessna 185A
- Aircraft serial: 1850450
- Engine: Cont IO550*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: PHB32E
- Condition: Faulty
- Location: Engine
- Component: Champion
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

INSTALLED FACTORY NEW CONTINENTAL IO-550D ON CESSNA, N1650Z.  ABOUT 15 TO 20 MINUTES INTO THE TEST FLIGHT, ENGINE BEGAN RUNNING ROUGH.  OFF AIRPORT LANDING WAS MADE.  THE PLUGS WERE CLEANED, TESTED, AND RESINTALLED.  GROUND RUN OKAY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
